Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 407068, 25 pages
Research Article

Twin TQFTs and Frobenius Algebras

Department of Mathematics, California State University, Fresno, 5245 North Backer Avenue M/S PB 108, Fresno, CA 93740-8001, USA

Received 12 November 2012; Accepted 16 December 2012

Academic Editor: Roberto A. Kraenkel

Copyright © 2013 Carmen Caprau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carmen Caprau, “Twin TQFTs and Frobenius Algebras,” Journal of Mathematics, vol. 2013, Article ID 407068, 25 pages, 2013. doi:10.1155/2013/407068